MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP-TELESCOPE, 30°, 4 MM CHANNEL

OLYMPUS WINTER & IBE GMBH OP-TELESCOPE, 30°, 4 MM CHANNEL
Model Number WA33036A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the black cap disconnected from the subject device.The issue occurred during preparation for use of an unspecified procedure.There were no reports of delays or patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, the reported issue was caused by improper handling.The cap may have been damaged by impact, falling, or getting caught on another object (e.G., a glove).Olympus will continue to monitor field performance for this device.

Brand Name
OP-TELESCOPE, 30°, 4 MM CHANNEL
Common Device Name
OP-TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19009109
Report Number9610773-2024-00911
Device Sequence Number15807670
Product Code FGA
UDI-Device Identifier04042761051866
UDI-Public04042761051866
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA33036A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date03/30/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown